RAIRO-Theor. Inf. Appl.
Volume 37, Number 2, April/June 2003
|Page(s)||149 - 157|
|Published online||15 November 2003|
A bound for the ω-equivalence problem of polynomial D0L systems
Department of Mathematics, University of Turku, 20014 Turku, Finland; firstname.lastname@example.org.
Accepted: May 2003
We give a bound for the ω-equivalence problem of polynomially bounded D0L systems which depends only on the size of the underlying alphabet.
Mathematics Subject Classification: 68Q45
Key words: Infinite words / D0L systems.
© EDP Sciences, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.